# SDR SWIA200110237

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 28,168 hours, 30,302 cycles
- Engine: Pwa PW118
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CLIMB TO 16000 FT NR 2 ENGINE TORQUE FLUCTUATED THEN RAPIDLY DROPPED TO 11 PERCENT TQ.  OTHER ENGINE INDICATIONS WERE NORMAL.  PERFORMED PRECAUTIONARY ENGINE SHUT DOWN. REMOVED AND REPLACED RIGHT ENGINE HMU AND FUEL PUMP IAW MM 73-21-00.  OPS AND LEAK CHECK GOOD. HMU P/N ON:  3035659  S/N ON:  49502  P/N OFF:  78639040  S/N OFF:  M80363, PUMP P/N ON:  5009984C  S/N ON:  136  P/N OFF:  3117075-01  S/N OFF:  1940
